# SDR CA190212017

- Difficulty date: January 21, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 26,857 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Shaft
- Part number: BB843283
- Condition: Broken
- Location: Lpt
- Part time: 42,885 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, Y
- Precautionary procedure: E

## Discrepancy

(CAN) DESCRIPTION FROM THE DEFECT ENTERED IN OUR MAINTENANCE SYSTEM: WHILE DOING #1 ENGINE UNBALANCE ACQUISITION ON THE GROUND AS PER TASK 77-32-34-860-043-A FELT SOMETHING LET GO/SHUTTER THAN BOOM AND AUTO SHUTDOWN OF THE ENGINE. SUBTIANTIAL DAMAGES TO THE LP TURBINE BLADES WERE NOTICED FROM THE EXHAUST. REQUIRE ENGINE CHANGE. ENGINE REMOVED AND BOROSCOPE PERFORMED TO FIND THE EXTEND OF THE DAMAGES. DURING BOROSCOPE IT WAS NOTICED THAT THE LPT SHAFT WAS BROKEN AND THE ENGINE WAS ROUTED TO LHT HAMBURG FOR COMPLETE INVESTIGATION/DISASSEMBLY.
